# SDR USAA2011072500007

- Difficulty date: July 22, 2011
- Submitted: July 25, 2011
- Operation: Air carrier
- Aircraft: N316AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23713
- Aircraft time: 74,952 hours, 45,932 cycles
- System (JASC): 2612 · Fire Detection
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG FIRE HANDLE HAS 2 LAMPS INOP.  RELAMPED NR 1 ENG FIRE HANDLE AS REQ.  OP'S CHECK GOOD.
